RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2018, том 14, 078 (Mi sigma1377)  

$t$-Unique Reductions for Mészáros's Subdivision Algebra

Darij Grinberg

School of Mathematics, University of Minnesota, 206 Church St. SE, Minneapolis, MN 55455, USA

Аннотация: Fix a commutative ring $\mathbf{k}$, two elements $\beta \in\mathbf{k}$ and $\alpha\in\mathbf{k}$ and a positive integer $n$. Let $\mathcal{X}$ be the polynomial ring over $\mathbf{k}$ in the $n(n-1) /2$ indeterminates $x_{i,j}$ for all $1\leq i<j\leq n$. Consider the ideal $\mathcal{J}$ of $\mathcal{X}$ generated by all polynomials of the form $x_{i,j}x_{j,k}-x_{i,k} ( x_{i,j}+x_{j,k}+\beta ) -\alpha$ for $1\leq i<j<k\leq n$. The quotient algebra $\mathcal{X}/\mathcal{J}$ (at least for a certain choice of $\mathbf{k}$, $\beta$ and $\alpha$) has been introduced by Karola Mészáros in [Trans. Amer. Math. Soc. 363 (2011), 4359–4382] as a commutative analogue of Anatol Kirillov's quasi-classical Yang–Baxter algebra. A monomial in $\mathcal{X}$ is said to be pathless if it has no divisors of the form $x_{i,j}x_{j,k}$ with $1\leq i<j<k\leq n$. The residue classes of these pathless monomials span the $\mathbf{k}$-module $\mathcal{X}/\mathcal{J}$, but (in general) are $\mathbf{k}$-linearly dependent. More combinatorially: reducing a given $p\in\mathcal{X}$ modulo the ideal $\mathcal{J}$ by applying replacements of the form $x_{i,j}x_{j,k}\mapsto x_{i,k} ( x_{i,j}+x_{j,k}+\beta ) +\alpha$ always eventually leads to a $\mathbf{k}$-linear combination of pathless monomials, but the result may depend on the choices made in the process. More recently, the study of Grothendieck polynomials has led Laura Escobar and Karola Mészáros [Algebraic Combin. 1 (2018), 395–414] to defining a $\mathbf{k}$-algebra homomorphism $D$ from $\mathcal{X}$ into the polynomial ring $\mathbf{k} [ t_{1},t_{2},\ldots,t_{n-1} ] $ that sends each $x_{i,j}$ to $t_{i}$. We show the following fact (generalizing a conjecture of Mészáros): If $p\in\mathcal{X}$, and if $q\in\mathcal{X}$ is a $\mathbf{k}$-linear combination of pathless monomials satisfying $p\equiv q\operatorname{mod}\mathcal{J}$, then $D(q) $ does not depend on $q$ (as long as $\beta$$\alpha$ and $p$ are fixed). Thus, the above way of reducing a $p\in\mathcal{X}$ modulo $\mathcal{J}$ may lead to different results, but all of them become identical once $D$ is applied. We also find an actual basis of the $\mathbf{k}$-module $\mathcal{X}/\mathcal{J}$, using what we call forkless monomials.

Ключевые слова: subdivision algebra; Yang–Baxter relations; Gröbner bases; Arnold relations; Orlik–Terao algebras; noncommutative algebra.

DOI: https://doi.org/10.3842/SIGMA.2018.078

Полный текст: PDF файл (676 kB)
Полный текст: https://www.imath.kiev.ua/~sigma/2018/078/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1704.00839
Тип публикации: Статья
MSC: 05E15; 05E40
Поступила: 22 ноября 2017 г.; в окончательном варианте 15 июля 2018 г.; опубликована 26 июля 2018 г.
Язык публикации: английский

Образец цитирования: Darij Grinberg, “$t$-Unique Reductions for Mészáros's Subdivision Algebra”, SIGMA, 14 (2018), 078, 34 pp.

Цитирование в формате AMSBIB
\RBibitem{Gri18}
\by Darij~Grinberg
\paper $t$-Unique Reductions for M\'{e}sz\'aros's Subdivision Algebra
\jour SIGMA
\yr 2018
\vol 14
\papernumber 078
\totalpages 34
\mathnet{http://mi.mathnet.ru/sigma1377}
\crossref{https://doi.org/10.3842/SIGMA.2018.078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440238400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051846391}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1377
  • http://mi.mathnet.ru/rus/sigma/v14/p78

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:17
    Полный текст:6
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019